| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon inspection stryker observed their device was missing the magnetic pin in the lid.In this state the device will not turn on automatically, which can lead to a use error resulting in a failure to deliver defibrillation.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device¿s lid.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.